# SDR DL767992178

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE WING CENTER SECTION UPPER SKIN AREA BETWEEN LBL 67 AND 90.  THE WING SKIN WAS CORRODED ABOVE STRINGERS U-1 AND U-2 AND AT THE REAR SPAR.  ADDITIONALLY, THERE WAS CORROSION DAMAGE TO THE REAR SPAR CAP, PRESSURE DECK WEB AND PRESSURE DECK ATTACH ANGLE.  TO GAIN ACCESS TO ALL CORRODED AREAS, THE LBL 74.81 LONGTUDINAL FLOORBEAM LOWER CHORD WAS CUT FWD OF STRINGER U-2.
